# SDR ABXA010661

- Difficulty date: December 14, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 51,299 hours, 42,061 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: 3914025501
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR #2 BEAM, AFT END FITTING WAS CRACKED. REPLACED FITTING IAW DC-9 SRM 51-30-2, 51-30-1, 51-20-0.
